# SDR AALA20160622008

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 52,423 hours, 25,441 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Part serial: P02165
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT DURING CRUISE, NR 1 ENGINE GENERATOR OFF LIGHT CAME ON, VOLTS NORMAL.  BETWEEN 1801 AND RED LINE DISCONNECTED IAW QRH.  MAINTENANCE R & R NR 1 ENGINE GENERATOR IAW AMM 24-20-01 AND NR 1 ENGINE CONSTANT SPEED DRIVE OIL COOLER IAW AMM 24-10-01.  LEAK AND OPS CHECKS NORMAL, ALSO AALA20160624007.
